# SDR UPS00832038

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 57547052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 RIGHT WING L/E FITTING CRACKED AT XS 250.089.  REMOVED AND REPLACED FITTING IAW DWG 5754705, AND SRM 51-1-20D, 51-1-21.
